# SDR YV3R2021012000423

- Difficulty date: January 7, 2021
- Submitted: January 20, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-DB
- Make and model: Robsin R44
- Aircraft serial: 1854
- Aircraft time: 2,205 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 5961
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: ROTOR NEEDLE WAS INTERMITTENT.
